crs: A PACKAGE FOR NONPARAMETRIC SPLINE ESTIMATION IN R
Version of Record online: 27 JAN 2014
Copyright © 2014 John Wiley & Sons, Ltd.
Journal of Applied Econometrics
Volume 29, Issue 2, pages 348–352, March 2014
How to Cite
Ho, A. T.Y., Huynh, K. P. and Jacho-Chávez, D. T. (2014), crs: A PACKAGE FOR NONPARAMETRIC SPLINE ESTIMATION IN R. J. Appl. Econ., 29: 348–352. doi: 10.1002/jae.2381
- Issue online: 7 MAR 2014
- Version of Record online: 27 JAN 2014
- Manuscript Accepted: 4 DEC 2013
- Manuscript Received: 12 NOV 2013
- Manuscript Revised: 12 NOV 2013
The JAE Data Archive directory is available at http://qed.econ.queensu.ca/jae/datasets/huynh001/
Please note: Wiley Blackwell is not responsible for the content or functionality of any supporting information supplied by the authors. Any queries (other than missing content) should be directed to the corresponding author for the article.